# SDR ASAA2021041734621

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 19,291 hours, 6,112 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, MSG 75-20802. SHORT TIME FAULT. T25 SIGNALS DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED & REPLACED T25 SENSOR IAW AMM 73-21-02-000-801-F00 & 73-21-02-400-801-F00, EEC TEST 73-21-00-700-804-F00 CLEARED FAULT MSG 75-20802.
